MAUDE Adverse Event Report: New World Medical, Inc. Ahmed Glaucoma Valve; Glaucoma Drainage Device

New World Medical, Inc. Ahmed Glaucoma Valve; Glaucoma Drainage Device
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Fp7 stopped functioning.
 
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot was reviewed and no issues were identified.The product was manufactured, tested, and released in accordance with validated procedures and established acceptance criteria.Visual inspection of the returned device revealed damage incurred upon explantation.Due to this damage, the device was unable to undergo functional testing, including the steady state pressure test that mimics physiological ocular flow conditions.The valve was successfully primed without issue.Based on the evaluation performed, the reported issue could not be replicated or confirmed, and a manufacturing-related cause could not be established.

Brand Name
Ahmed Glaucoma Valve
Common Device Name
Glaucoma Drainage Device
Manufacturer (Section D)
New World Medical, Inc.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
New World Medical, Inc.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
+1(909)870-5446
MDR Report Key50899347
Report Number1000125279-2026-00036
Device Sequence Number18817849
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)260322(17)280322(10)C0626
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberC0626
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale